On the Hyers-Ulam Stability of a General Mixed Additive and Cubic Functional Equation in n-Banach Spaces

Rassias, John Michael, Xu, Tian Zhou . Abstract and Applied Analysis 2012. 2012 (926390) :-

Locate this article in:

Bibtex

@article{CIS-318051,
  Author = {Rassias, John Michael and Xu, Tian Zhou},
  Title = {On the Hyers-Ulam Stability of a General Mixed Additive and Cubic Functional Equation in n-Banach Spaces},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {926390},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles